Alert archive / New York / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Burlington, VT

June 28, 2016St. Lawrence County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 28, 2016, 6:57 PM EDT for St. Lawrence County, New York. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 6:57 PM EDT (22:57 UTC)
Expired
Jun 28, 2016, 8:00 PM EDT
In force
63 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County St. Lawrence County, NY

The radar

The Ft Drum radar (KTYX), 141 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 7:09 PM EDTHAIL 0.75Louisville, NY
Jun 28, 7:22 PM EDTHAIL 1Massena, NYREPORTED FROM THE PUBLIC.
Jun 28, 7:25 PM EDTHAIL 1Massena, NY
Jun 28, 7:38 PM EDTHAIL 1Helena, NYNICKEL TO QUARTER SIZE HAIL AT THE HELENA GENERAL STORE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS51 KBTV 282257
SVRBTV
NYC089-290000-
/O.NEW.KBTV.SV.W.0009.160628T2257Z-160629T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
657 PM EDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ST. LAWRENCE COUNTY IN NORTHERN NEW YORK...

* UNTIL 800 PM EDT

* AT 657 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHIPMAN...
  MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...MASSENA INTERNATIONAL AIRPORT - RICHARDS FIELD...
  CHIPMAN...HELENA...LOUISVILLE...WADDINGTON...BRASHER CENTER...COLES
  CREEK STATE PARK...RAYMONDVILLE...RAQUETTE RIVER...ST. LAWRENCE
  STATE PARK AND EISENHOWER LOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4486 7466 4476 7520 4487 7524 4488 7520
      4487 7516 4489 7515 4490 7512 4489 7512
      4493 7508 4493 7501 4496 7497 4495 7495
      4496 7492 4498 7493 4497 7492 4497 7488
      4499 7487 4500 7489 4502 7480
TIME...MOT...LOC 2257Z 250DEG 19KT 4486 7512 

HAIL...1.00IN
WIND...60MPH
 
$$

LAHIFF
1 follow-up statement
454 
WWUS51 KBTV 282317
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
717 PM EDT TUE JUN 28 2016

NYC089-290000-
/O.CON.KBTV.SV.W.0009.000000T0000Z-160629T0000Z/
ST. LAWRENCE NY-
717 PM EDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHEASTERN ST. LAWRENCE COUNTY...

AT 716 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MASSENA
INTERNATIONAL AIRPORT - RICHARDS FIELD...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NORFOLK...MASSENA INTERNATIONAL AIRPORT - RICHARDS FIELD...HELENA...
LOUISVILLE...BRASHER CENTER...RAYMONDVILLE...RAQUETTE RIVER...ST.
LAWRENCE STATE PARK AND EISENHOWER LOCK.

# 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4486 7466 4479 7502 4490 7511 4491 7509
      4493 7508 4492 7506 4493 7505 4493 7501
      4496 7497 4495 7495 4496 7492 4497 7492
      4497 7488 4499 7487 4500 7488 4502 7480
TIME...MOT...LOC 2316Z 250DEG 20KT 4490 7492 

HAIL...1.00IN
WIND...60MPH
 
$$

LAHIFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:38 PM EDT, 4 hours 19 minutes earlier.

Area forecast discussion, Jun 28, 2:38 PM EDT, 4 hours 19 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
238 PM EDT Tue Jun 28 2016

.SYNOPSIS...
A slow moving cold front will continue to move across the North
tonight, triggering heavy rain showers and scattered strong
thunderstorms especially across the champlain valley and vermont.
Scattered showers linger into Wednesday as an upper trough swings
through, but the end of the work week will see a return of warm
and dry conditions.

&&

.NEAR TERM /through wednesay/...
As of 240 PM EDT Tuesday...Showers and thunderstorms continue to
develop as expectd across NE NY and northern VT as a result of
moderate instability and a slow moving cold front moving across
the area and the approach of a vigourous shortwave moving across
the eastern great lakes this afternoon and rest of forecast area
tonight.

Wind dynamics are not that all great with 0-6km shear values in
area of greatest instability 30-35kts yet stronger shear of >45
kts lags behind the instability. Perhaps these winds can tap into
any thunderstorms across northern vt this evening and bring about
localized severe.

Storm motion is expected to be less than 25 kts and with pwats
alg/ahd of frontal boundary in the 1.5 inch vicinity and
unidirectional parallel flow to frontal boundary can expect some
slow-moving training storms.

Upper level dynamics are not too bad with h25 jet of 80+ kts
moving across northern vt between 03-09z and potentially may be in
favored coupled jet streak which may bring some enhancement to
keep upper vertical motion going in rich pwats.

Therefore...some concern for localized 2-3+ inch rainfall and
despite dry antecedent conditions very localized flooding. Weather
Prediction Center mesoscale precipitation discussion issued
earlier today confirms our concerns.

Again...very localized and for many a much welcomed drink of
water.

Light/calm wind and lots of low-level moisture will likely
promote some patchy fog where it rains and some patchy dense fog
in climo favored adrndks and central/eastern mtn/river valleys.

Upper trough centered across vt on wednesday with some diurnal
heating accounting for some sct -shra and possible tsra...esp in
eastern vt wednesday afternoon.

&&

.SHORT TERM /WEDNESDAY night THROUGH THURSDAY NIGHT/... As of 240PM
EDT Tuesday...surface high pressure moves in wed ngt and continues
through thursday night. Dry weather with seasonable temperatures
on thu and some valley fog possible wed night and to lesser extent
thu night.&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 240 PM EDT Tuesday...important holiday weekend forecast and
for the most part it looks good for holiday celebrations.

Another northern stream upper trough rotates across eastern great
lakes into north country late fri-fri ngt-sat morning. Airmass
more stable thus not impacts as witnessing/expected today/tonight
but enough heating for some showers and possible thunderstorms
late fri (esp ny) and showers fri ngt and some leftover showers
esp in northern sections on sat.

On sunday...still under the influence of closed low in northern
quebec and cyclonic flow across area. Models differ slightly on
the resultant outcome but cant rule out a possible shower sun aftn
but thunder not expected.

On monday...upper low and trough axis shifting ene away from area
thus should be sunny...dry and seasonable and this will continue
into tuesday as well.

Therefore...not expecting any heat related issues nor thunderstorm
concerns for holiday festivities at this time but always remember
to check the latest forecasts.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Through 18Z Wednesday...Stage set for developing heavy showers
and thunderstorms along a cold front, starting around 18z
kslk/kplb and then advancing eastward into VT terminals. mvfr/ifr
with heavy rain showers and thunderstorms and some turbulance
associated with thunderstorms. Aft 06z...shower activity
diminishes but lots of llvl moisture should allow for MVFR/IFR
cigs and vsby due to fog. Aft 12z wed...vfr with perhaps some
instability -shra.

Outlook 18z Wednesday through Saturday...

18z Wednesday through 00z Thursday...Generally VFR, possible
brief MVFR in diurnal showers.

00z Thursday through 12z Friday...VFR with IFR/LIFR radiational
fog at MPV and SLK.

12z Friday through 12z Saturday...VFR trending MVFR/IFR as a cold
front sparks showers/possible t-storms.

Saturday onward...VFR/MVFR with chances for scattered showers.

&&

.HYDROLOGY...
As of 235 pM EDT Tuesday... Risk of heavy rainfall remains in
place for rest of this afteroon/tonight. Low-level wind fields
parallel to the cold front should lead to training of convective
cells, and if persistent enough may trigger areas of isolated
flash flooding. PWAT values are not excessively high but are
around 1.4-1.6". Flash flood guidance (FFG) is also fairly high
given the relative dryness of late. 1 hour FFG is roughly
1.8-2.4", and 3 hour FFG is 2.3-3.0". It might be hard to see that
amount of rain in just 1 hour, but if we've got a slow moving line
with repeated cells moving across an area for 3 hours, that 3 hour
FFG is not too hard to achieve. Any flash flooding would be
localized to small basins or small urban and mountainous
locations. Larger main-stem river flooding is not expected.
Forecast QPF values through tonight range from 1 to 1.5", but
could be higher in more localized and persistent cell training.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...SLW/AL
NEAR TERM...SLW/AL
SHORT TERM...SLW
LONG TERM...SLW
AVIATION...SLW
HYDROLOGY...Loconto/slw
Hazardous weather outlook, Jun 28, 5:11 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
511 AM EDT TUE JUN 28 2016

NYZ026>031-034-035-087-VTZ001>012-016>019-290915-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
511 AM EDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS WITH LOCALIZED HEAVY
RAINFALL ARE EXPECTED TO DEVELOP ON TUESDAY. THE PRIMARY FOCUS FOR
THUNDERSTORMS WILL BE FROM THE ADIRONDACK MOUNTAINS EASTWARD INTO
VERMONT, FROM ABOUT THE NOON HOUR ONWARD. THE PRIMARY THREAT
ASSOCIATED WITH THE STRONGER STORMS WILL BE VERY HIGH RAINFALL
RATES, FOLLOWED BY LOCALLY GUSTY WINDS, SMALL HAIL, AND DANGEROUS
CLOUD TO GROUND LIGHTNING. ISOLATED FLASH FLOODING IS POSSIBLE,
ESPECIALLY ACROSS VERMONT WHERE THE HEAVIEST RAINFALL IS EXPECTED
TO OCCUR.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS POTENTIAL SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 28, 5:18 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
518 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             2 SSE VALCOUR           44.57N  73.43W
06/28/2016  E0.75 INCH       CLINTON            NY   NYDEC

            PENNY SIZE HAIL AT AUSABLE POINT CAMPGROUND

&&

EVENT NUMBER BTV1600539

LAHIFF
Local storm report, Jun 28, 5:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
541 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      SARANAC LAKE            44.33N  74.13W
06/28/2016                   FRANKLIN           NY   EMERGENCY MNGR

            ROUTE 86 CLOSED BETWEEN SARANAC LAKE AND LAKE COLBY.
            ROUTE 3 DOWN TO ONE LANE IN SARANAC LAKE.

&&

EVENT NUMBER BTV1600540

FOLLENSBEE
Local storm report, Jun 28, 5:50 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BURLINGTON VT
550 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      SARANAC LAKE            44.33N  74.13W
06/28/2016                   FRANKLIN           NY   EMERGENCY MNGR

            ROUTE 86 CLOSED BETWEEN SARANAC LAKE AND LAKE COLBY.
            ROUTE 3 DOWN TO ONE LANE IN SARANAC LAKE.

&&

CORRECTED EVENT TIME

EVENT NUMBER BTV1600540

FOLLENSBEE
Local storm report, Jun 28, 6:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
638 PM EDT TUE JUN 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       EDEN MILLS              44.71N  72.53W
06/28/2016  M2.90 INCH       LAMOILLE           VT   TRAINED SPOTTER

            FELL IN 1 HOUR 15 MINUTES.

&&

EVENT NUMBER BTV1600541

FOLLENSBEE
Special weather statement, Jun 28, 6:46 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
646 PM EDT TUE JUN 28 2016

NYZ026-027-087-282345-
NORTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE-NORTHERN ST. LAWRENCE-
646 PM EDT TUE JUN 28 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. LAWRENCE AND
NORTHWESTERN FRANKLIN COUNTIES...

AT 646 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CHIPMAN...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NORFOLK...ST. REGIS...MASSENA INTERNATIONAL AIRPORT - RICHARDS
FIELD...CHIPMAN...HELENA...LOUISVILLE...IRONTON...ST. LAWRENCE STATE
PARK...EISENHOWER LOCK...BRASHER CENTER...RAYMONDVILLE...RAQUETTE
RIVER...ROOSEVELTOWN AND HOGANSBURG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4499 7474 4500 7471 4500 7464 4488 7458
      4474 7522 4485 7527 4487 7516 4490 7512
      4489 7512 4493 7508 4493 7501 4496 7497
      4495 7495 4496 7492 4498 7493 4497 7492
      4497 7488 4499 7487 4500 7489 4501 7480
TIME...MOT...LOC 2246Z 249DEG 24KT 4485 7516

LAHIFF
Special weather statement, Jun 28, 6:56 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
656 PM EDT TUE JUN 28 2016

VTZ003-004-006>008-282345-
CALEDONIA-WASHINGTON-LAMOILLE-ORLEANS-ESSEX-
656 PM EDT TUE JUN 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LAMOILLE...
ORLEANS...NORTHEASTERN WASHINGTON...ESSEX AND CALEDONIA COUNTIES...

AT 655 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS PRODUCING VERY
RAINFALL ALONG A LINE EXTENDING FROM WESTMORE TO WORCESTER. THE
STORMS WERE MOVING SLOWLY NORTHEAST AROUND 10 MPH.

LOCATIONS IMPACTED INCLUDE...
COLEBROOK...ISLAND POND...HARDWICK...DANVILLE...MORRISVILLE...
WOLCOTT...CALAIS...PLAINFIELD...CRAFTSBURY...IRASBURG...GLOVER...
COVENTRY...SUTTON...GROTON...WESTMORE AND WORCESTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
REDUCE VISIBILITY TO NEAR ZERO AND CAUSE PONDING ON ROADWAYS. BE
PREPARED TO SLOW DOWN FOR HEAVY RAINFALL. HYDROPLANING IS THE BLACK
ICE OF SUMMER.

LAT...LON 4500 7154 4491 7149 4475 7163 4459 7154
      4456 7160 4450 7158 4442 7170 4440 7179
      4435 7182 4432 7203 4428 7207 4416 7205
      4419 7216 4420 7237 4426 7233 4431 7279
      4499 7233 4499 7190 4501 7188 4501 7147
TIME...MOT...LOC 2251Z 206DEG 7KT 4477 7206 4436 7255

HANSON

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 12:28 PM EDTSpecial Weather StatementBTVClinton62 min
Jun 28, 12:49 PM EDTSpecial Weather StatementBTVClinton41 min
Jun 28, 1:14 PM EDTSevere Thunderstorm WarningBTVClinton, Essex61 min
Jun 28, 4:07 PM EDTSevere Thunderstorm WarningBTVClinton, Essex68 min
Jun 28, 4:32 PM EDTFlash Flood WarningBTVClinton, Essex, Franklin4 hr
Jun 28, 6:46 PM EDTSpecial Weather StatementBTVSt. Lawrence59 min
Jun 28, 7:36 PM EDTSevere Thunderstorm WarningBTVFranklin, St. Lawrence54 min

Nearby

Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.